Detection of Shape Changes in Biological Features

Le, Huiling and Kume, Alfred (2000) Detection of Shape Changes in Biological Features. Journal of Microscopy, 200 (2). pp. 140-147. ISSN 0022-2720. (doi:https://doi.org/10.1046/j.1365-2818.2000.00744.x) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1046/j.1365-2818.2000.00744.x

Abstract

The question of analysing shape changes over time, such as during growth and during the progress of disease, is an important fundamental issue for many applications. Recent mathematical developments in the understanding of the detailed structure of shape spaces have made possible the quantitative study of shape variation. In this paper, we combine the classical multidimensional scaling technique with knowledge of the geometry of shape spaces to examine the role played by the geodesics in shape spaces. We present some promising early results answering questions about shape changes over time.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Q Science > QK Botany
Q Science > QA Mathematics (inc Computing science) > QA273 Probabilities
Q Science > QL Zoology
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Statistics
Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Alfred Kume
Date Deposited: 01 Jun 2009 07:48 UTC
Last Modified: 28 May 2014 10:15 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/8754 (The current URI for this page, for reference purposes)
  • Depositors only (login required):